Acta Mathematica, 1997, Volume 181

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Quasiconformal maps in metric spaces with controlled geometry

Juha Heinonen University of Michigan, Ann Arbor, MI, U.S.A. Pekka Koskela University of Jyväskylä, Jyväskylä, Finland

TBD mathscidoc:1701.331855

Acta Mathematica, 181, (1), 1-61, 1996.6
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 815 downloads ] [ 0 comments ] [ Cited by 356 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A characterization of all elliptic algebro-geometric solutions of the AKNS hierarchy

Fritz Gesztesy Department of Mathematics University of Missouri Columbia, MO, U.S.A. Rudi Weikard Department of Mathematics University of Alabama at Birmingham Birmingham, AL, U.S.A.

TBD mathscidoc:1701.331856

Acta Mathematica, 181, (1), 63-108, 1997.5
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 495 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Good points and constructive resolution of singluarities

S. Encinas Departamento de Matemática Aplicada F. E. T. S. Arquitectura Universidad de Valladolid, Universidad de Valladolid O. Villamayor Universidad Autonoma de. Madrid Departamento de Matemáticas, Ciudad Universitaria de Canto Blanco

TBD mathscidoc:1701.331857

Acta Mathematica, 181, (1), 109-158, 1996.11
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Subalgebras of$C$^{*}-algebras III: Multivariable operator theory

Whilliam Arveson Department of Mathematics, University of California

TBD mathscidoc:1701.331858

Acta Mathematica, 181, (2), 159-228, 1997.6
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 603 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Wave breaking for nonlinear nonlocal shallow water equations

Adrian Constantin Department of Mathematics, University of Zürich Joachim Escher Fachbereich 17, University of Kassel

TBD mathscidoc:1701.331859

Acta Mathematica, 181, (2), 229-243, 1997.12
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 1465 downloads ] [ 0 comments ] [ Cited by 602 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Ergodic properties of classical dissipative systems I

Vojkan Jakšić Department of Mathematics and Statistics, University of Ottawa Claude-Alain Pillet Université de Toulon et du Var, La Garde, France

TBD mathscidoc:1701.331860

Acta Mathematica, 181, (2), 245-282, 1996.7
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 416 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Lax equations, weight lattices, and Prym-Tjurin varieties

Andrew McDaniel Department of Mathematics, Georgetown University Lawrence Smolinsky Department of Mathematics, Louisiana State University

TBD mathscidoc:1701.331861

Acta Mathematica, 181, (2), 283-305, 1997.4
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 448 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved